Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the construction of finite dimensional realizations for nonlinear forward rate models
KTH, Superseded Departments, Mathematics.
2002 (English)In: Finance and Stochastics, ISSN 0949-2984, E-ISSN 1432-1122, Vol. 6, no 3, 303-331 p.Article in journal (Refereed) Published
Abstract [en]

We consider interest rate models of Heath-Jarrow-Morton type where the forward rates are driven by a multidimensional Wiener process, and where the volatility structure is allowed to be a smooth functional of the present forward rate curve. In a recent paper [3], Björk and Svensson give necessary and sufficient conditions for the existence of a finite dimensional Markovian state space realization (FDR) for such a forward rate model, and in the present paper we provide a general method for the actual construction of an FDR. We illustrate the method by constructing FDR:s for a number of concrete models. These FDR:s generalize previous results by allowing for a more general volatility structure. Furthermore the dimension of the realizations obtained by using our method is typically smaller than that of the corresponding previously known realizations.

Place, publisher, year, edition, pages
2002. Vol. 6, no 3, 303-331 p.
Keyword [en]
HJM models, factor models, forward rates, state space models, Markovian realizations
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-12543DOI: 10.1007/s007800100060OAI: oai:DiVA.org:kth-12543DiVA: diva2:317793
Note
QC 20100505Available from: 2010-05-05 Created: 2010-05-05 Last updated: 2017-12-12Bibliographically approved
In thesis
1. On the term structure of forwards, futures and interest rates
Open this publication in new window or tab >>On the term structure of forwards, futures and interest rates
2001 (English)Doctoral thesis, comprehensive summary (Other scientific)
Place, publisher, year, edition, pages
Stockholm: KTH, 2001. x, 20 p.
Series
Trita-MAT. OS, ISSN 1401-2294 ; 01-OS-01
Keyword
Term structure, Markovian realizations, affine term structures.
National Category
Computational Mathematics
Identifiers
urn:nbn:se:kth:diva-3086 (URN)993-435766-6 (ISBN)
Public defence
2001-02-16, 00:00 (English)
Note
QC 20100505Available from: 2001-02-14 Created: 2001-02-14 Last updated: 2010-05-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Landén, CamillaBjörk, Tomas
By organisation
Mathematics
In the same journal
Finance and Stochastics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 59 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf